# SDR AALA20131018002

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 67,922 hours, 23,578 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHT AT SEAT 28D DID NOT ILLUMINATE WHEN SWITCH WAS TURNED ON.  WIRE PULLED OUT AT SIDEWALL PANEL TO E&E CONNECTOR.  RE-CONNECTED WIRE.  OPERATIONS CHECKED NORMAL
